American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Aristides Kontogeorgis. Constructing class invariants. Math. Comp. 83 (2014) 1477-1488.
Abstract, references, and article information
View Article: PDF

[2] Della Dumbaugh and Joachim Schwermer. Creating a life: Emil Artin in America. Bull. Amer. Math. Soc. 50 (2013) 321-330.
Abstract, references, and article information
View Article: PDF

[3] Hatice Şahinoğlu. On the independence of Heegner points on CM elliptic curves associated to distinct quadratic imaginary fields. Proc. Amer. Math. Soc. 141 (2013) 813-826.
Abstract, references, and article information
View Article: PDF

[4] Karl Rökaeus. Computer search for curves with many points among abelian covers of genus 2 curves. Contemporary Mathematics 574 (2012) 145-150.
Book volume table of contents
View Article: PDF

[5] S. V. Vostokov. The classical reciprocity law for power residues as an analog of the Abelian integral theorem. St. Petersburg Math. J. 20 (2009) 929-936. MR 2530895.
Abstract, references, and article information
View Article: PDF

[6] Cristian Virdol. On the Birch and Swinnerton-Dyer conjecture for elliptic curves over totally real number fields. Proc. Amer. Math. Soc. 137 (2009) 4019-4024. MR 2538562.
Abstract, references, and article information
View Article: PDF

[7] Harold M. Edwards. Errata to ``The construction of solvable polynomials''. Bull. Amer. Math. Soc. 46 (2009) 703-704. MR 2507276.
Abstract, references, and article information
View Article: PDF

[8] Harold M. Edwards. The construction of solvable polynomials. Bull. Amer. Math. Soc. 46 (2009) 397-411. MR 2507276.
Abstract, references, and article information
View Article: PDF

[9] Yu. L. Ershov. Local class field theory. St. Petersburg Math. J. 15 (2004) 837-846. MR 2044630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] David S. Dummit, Brett A. Tangedal and Paul B. van Wamelen. Stark's conjecture over complex cubic number fields. Math. Comp. 73 (2004) 1525-1546. MR 2047099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Florian Heß, Sebastian Pauli and Michael E. Pohst. Computing the multiplicative group of residue class rings. Math. Comp. 72 (2003) 1531-1548. MR 1972751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Claus Mazanti Sorensen. Fourier expansion of Eisenstein series on the Hilbert modular group and Hilbert class fields. Trans. Amer. Math. Soc. 354 (2002) 4847-4869. MR 1926839.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Abdelmalek Azizi. Sur une question de capitulation. Proc. Amer. Math. Soc. 130 (2002) 2197-2202. MR 1897477.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jürgen Ritter and Alfred Weiss. The lifted root number conjecture and Iwasawa theory. Memoirs of the AMS 157 (2002) MR 1894887.
Book volume table of contents

[15] Abdelmalek Azizi and Ali Mouhib. Sur le rang du $2$-groupe de classes de $Q({\sqrt{m}},{\sqrt{d}})$ où $m=2$ ou un premier $p\equiv 1(mod4)$. Trans. Amer. Math. Soc. 353 (2001) 2741-2752. MR 1828471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Eric S. Brussel. Noncrossed products over $k_{\mathfrak{p}}(t)$. Trans. Amer. Math. Soc. 353 (2001) 2115-2129. MR 1813610.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Claus Fieker. Computing class fields via the Artin map. Math. Comp. 70 (2001) 1293-1303. MR 1826583.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Eric S. Brussel. An arithmetic obstruction to division algebra decomposability. Proc. Amer. Math. Soc. 128 (2000) 2281-2285. MR 1662237.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Henri Cohen and Xavier-François Roblot. Computing the Hilbert class field of real quadratic fields. Math. Comp. 69 (2000) 1229-1244. MR 1651747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] H. Cohen, F. Diaz y Diaz and M. Olivier. Tables of octic fields with a quartic subfield. Math. Comp. 68 (1999) 1701-1716. MR 1642813.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Vincenzo Acciaro and Jürgen Klüners. Computing automorphisms of abelian number fields. Math. Comp. 68 (1999) 1179-1186. MR 1648426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] H. Cohen, F. Diaz y Diaz and M. Olivier. Computing ray class groups, conductors and discriminants. Math. Comp. 67 (1998) 773-795. MR 1443117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Noriko Yui and Don Zagier. On the singular values of Weber modular functions. Math. Comp. 66 (1997) 1645-1662. MR 1415803.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Eric S. Brussel. Wang counterexamples lead to noncrossed products. Proc. Amer. Math. Soc. 125 (1997) 2199-2206. MR 1371116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] David S. Dummit, Jonathan W. Sands and Brett A. Tangedal. Computing Stark units for totally real cubic fields . Math. Comp. 66 (1997) 1239-1267. MR 1415801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Bruce C. Berndt, Heng Huat Chan and Liang-Cheng Zhang. Ramanujan's class invariants, Kronecker's limit formula, and modular equations. Trans. Amer. Math. Soc. 349 (1997) 2125-2173. MR 1376539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Vincenzo Acciaro. Solvability of norm equations over cyclic number fields of prime degree. Math. Comp. 65 (1996) 1663-1674. MR 1351200.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Kuniaki Horie. On the exponents of ideal class groups of cyclotomic fields . Proc. Amer. Math. Soc. 119 (1993) 1049-1052. MR 1169030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Mitsuko Horie. The Hasse norm principle for elementary abelian extensions . Proc. Amer. Math. Soc. 118 (1993) 47-56. MR 1139477.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] A. O. L. Atkin and F. Morain. Elliptic curves and primality proving . Math. Comp. 61 (1993) 29-68. MR 1199989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2